TITLE

Boundary value problems for some fully nonlinear elliptic equations

AUTHOR(S)
Szu-yu Chen
PUB. DATE
September 2007
SOURCE
Calculus of Variations & Partial Differential Equations;Sep2007, Vol. 30 Issue 1, p1
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We consider a Yamabe-type problem on locally conformally flat compact manifolds with boundary. The main technique we used is to derive boundary C 2 estimates directly from boundary C 0 estimates. We will control the third derivatives on the boundary instead of constructing a barrier function. This result is a generalization of the work by Escobar.
ACCESSION #
25394699

 

Related Articles

  • Geodesic Active Fields—A Geometric Framework for Image Registration. Zosso, Dominique; Bresson, Xavier; Thiran, Jean-Philippe // AIP Conference Proceedings;9/30/2010, Vol. 1281 Issue 1, p1027 

    In this paper we present a novel geometric framework called geodesic active fields for general image registration. In image registration, one looks for the underlying deformation field that best maps one image onto another. This is a classic ill-posed inverse problem, which is usually solved by...

  • Stability of an elastic tensegrity structure. Lazopoulos, K. // Acta Mechanica;Sep2005, Vol. 179 Issue 1/2, p1 

    A T-3 tensegrity structure composed by three struts and six elastic cables is considered. Adopting delay convention, stability of this model is studied. Two kinds of simple instabilities are investigated. The first is concerned with the global (overall) instability of the model and the second...

  • The geometry of the geodesic equation in the framework of jets of submanifolds. Manno, Gianni // AIP Conference Proceedings;2004, Vol. 729 Issue 1, p207 

    The geometry of differential equations and their higher symmetries is studied by using spaces of jets of submanifolds. The geodesic equation g introduced in this framework is proved to be a third order polynomial with respect to first derivatives. Contact symmetries of this equation are...

  • On a Class of Integrable Systems with a Cubic First Integral. Valent, Galliano // Communications in Mathematical Physics;Nov2010, Vol. 299 Issue 3, p631 

    few years ago Selivanova gave an existence proof for some integrable models, in fact geodesic flows on two dimensional manifolds, with a cubic first integral. However the explicit form of these models hinged on the solution of a nonlinear third order ordinary differential equation which could...

  • Stationary Acceleration Curves of Geodesic Frame in SE(3). Abazari, Nemat; Yayli, Yusuf // Journal of Applied Sciences Research;Sep2011, Vol. 7 Issue 9, p1071 

    In this paper we studied the stationary accelerations to drive equations for minimum acceleration curve on surface in Lie group SE(3), the space of all possible rigid body motions by using the geodesic frame.

  • Morse index and bifurcation of p-geodesics on semi Riemannian manifolds. Monica Musso; Jacobo Pejsachowicz; Alessandro Portaluri // ESAIM: Control, Optimisation & Calculus of Variations;Jul2007, Vol. 13 Issue 3, p598 

    Given a one-parameter family [Formula: see text]{g?[Formula: see text] of semi Riemannian metrics on an n-dimensional manifold?M, a family of time-dependent potentials [Formula: see text]{ V?[Formula: see text] and a family [Formula: see text]{??[Formula: see text] of trajectories connecting two...

  • WEIERSTRASS POINTS AND SIMPLE GEODESICS. GREG McSHANE // Bulletin of the London Mathematical Society;Mar2004, Vol. 36 Issue 2, p181 

    The set of vectors tangent to complete simple geodesics at a Weierstrass point is investigated, and interpreted as an infinitesimal version of the Birman?Series set. Three new identities for the lengths of simple geodesics are deduced. Fundamental use is made of the properties of the elliptic...

  • GCR-Lightlike Product of Indefinite Kaehler Manifolds. Kumar, Rakesh; Kumar, Sangeet; Nagaich, R. K. // ISRN Geometry;2011, Special section p1 

    We study geodesic GCR-lightlike submanifolds of indefinite Kaehler manifolds and obtain some necessary and sufficient conditions for a GCR-lightlike submanifold to be a GCR-lightlike product.

  • THE EXISTENCE OF PERIODIC AND SUBHARMONIC SOLUTIONS OF SUBQUADRATIC SECOND ORDER DIFFERENCE EQUATIONS. ZHIMING GUO; JIANSHE YU // Journal of the London Mathematical Society;Oct2003, Vol. 68 Issue 2, p419 

    By critical point theory, a new approach is provided to study the existence of periodic and subharmonic solutions of the second order difference equation $$\Delta^2 x_{n-1} +f(n, x_n)\,{=}\,0,$$ where $f\in C({\bf R}\times {\bf R}^m, {\bf R}^m), f(t+M,z)=f(t,z)$ for any $(t, z)\in {\bf...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics